# SDR SIMA20170324004

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 33,550 hours, 29,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SET OF AISLE FLOOR LIGHTS AND LOWER SERVICE DOOR LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 2 INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
